# SDR AALA201705029041

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 38,733 hours, 17,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005262
- Condition: Faulted
- Location: Cockpit
- Part time: 46,393 hours, 25,197 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON TAKE OFF, ADVANCING THRUST LEVERS TO FLEX DENT, MASTER WARNING LIGHT CAME ON AND MESSAGE "CONFIG PARK BRAKE ON" WARNING. PARKING BRAKE HAD BEEN RELEASED AND THERE WAS NO STATUS MESSAGE. REJECTED TAKEOFF AT ABOUT 50 KTS. NOTIFIED TOWER AND RETURNED TO GATE. MAINTENANCE REPLACED SDAC 2 PER AMM 31-55-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
